An encompassing approach to conditional mean tests with applications to testing nonnested hypotheses
Jeffrey Wooldridge
Journal of Econometrics, 1990, vol. 45, issue 3, 331-350
Date: 1990
References: Add references at CitEc
Citations: View citations in EconPapers (18)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4076(90)90003-C
Full text for ScienceDirect subscribers only
Related works:
Working Paper: AN ENCOMPASSING APPROACH TO CONDITIONAL MEAN TESTS WITH APPLICATIONS TO TESTING NONNESTED HYPOTHESES (1989)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:45:y:1990:i:3:p:331-350
Access Statistics for this article
Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson
More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().